# SDR SWAA2012043003597

- Difficulty date: April 25, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 29,276 hours, 17,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: 141A8110
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INNER CREASE BEAM STA 268.25 FWD END FASTENERS MISSING.  INSTALLED FASTENERS IAW SRM.
